# SDR NACA2016081100057

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FASTENER HOLES AT STA 303 JUST BELOW STR 13L AND AT STR 10L, UPPER AND LOWER DOOR HINGE CUT OUTS REPAIRED IAW SR 3-3626171693.  RII COMPLETED.
